Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 129, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 23, 2010, 3:27 PM EDT for Clearfield County, Elk County, Pennsylvania. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 23, 2010, 3:27 PM EDT (19:27 UTC)
- Expired
- Jul 23, 2010, 4:30 PM EDT
- In force
- 63 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Clearfield County, PA, Elk County, PA
The radar
The State College radar (KCCX), 57 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 12:46 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.5 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 497 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 509 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 352 m²/s²
- 0-3 km storm-relative helicity
- 401 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.1
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 2:57 PM EDT, 30 minutes earlier.
Area forecast discussion, Jul 23, 2:57 PM EDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 257 PM EDT FRI JUL 23 2010 .SYNOPSIS... A WARM FRONT WILL LIFT NORTHWARD THROUGH PENNSYLVANIA TODAY...THEN STALL OUT NEAR THE NEW YORK BORDER THROUGH SATURDAY. A COLD FRONT WILL PUSH SOUTHEAST ACROSS THE REGION SATURDAY NIGHT AND SUNDAY. HIGH PRESSURE WILL MOVE INTO THE AREA FOR EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... SEVERE THUNDERSTORM WATCH VALID UNTIL 8PM FOR AREAS NORTH OF INTERSTATE 80. MID LEVEL WARM AIR (+10-12C/700MB) SHOULD PRECLUDE DEVELOPEMENT OF CONVECTION FARTHER SOUTH. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/... STRONG 3-4 SD ABOVE NORMAL H5 HEIGHTS OVER THE SOUTHEAST...BOUNDARY ZONE /RING IF FIRE/ SETS UP NEAR THE NY BORDER THROUGH THE WEEKEND. EXPECT A REPEAT OF TODAY FOR SATURDAY. +22C 850 TEMPS ARE SOME OF THE HIGHEST VALUES POSSIBLE OVER SOUTHEAST PA CLIMATOLOGICALLY SPEAKING. THIS WOULD EASILY ROCKET TEMPS TO NEAR 100. WITH DEWPOINTS IN THE LOWER TO MID 70S...KEPT EXCESSIVE HEAT WATCH GOING FOR SATURDAY OVER THE SOUTHEAST WITH 105 APPARENT TEMP POSSIBLE. THE 10+C TEMPS AT 700 HPA SHOULD PRECLUDE MUCH CONVECTIVE ACTIVITY ON SATURDAY. HOWEVER AS STRONG MID LEVEL FLOW AND FORCING SPREAD EWD AHEAD OF A SHORTWAVE TROUGH MOVING THROUGH THE GREAT LAKES REGION...TSTMS ARE LIKELY TO DEVELOP LATE IN THE DAY...ESP ACROSS THE NW MTNS. MOIST/UNSTABLE ENVIRONMENT SHOULD BE CONDUCTIVE FOR ISOLATED SVR WX IN THE FORM OF WET MICROBURSTS. INCREASING 0-1KM SHEAR ALONG APPROACHING LL JET COULD PRODUCE AN ENVIRONMENT FAVORABLE FOR SUPERCELLS ACROSS THE NORTHWEST TOWARD EVENING. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... THE FAVORABLY SHEARED AND UNSTABLE ENVIRONMENT...COMBINED WITH LARGE SCALE FORCING AHEAD OF APPROACHING SHORTWAVE...WILL LIKELY SUPPORT WIDESPREAD TSTM DEVELOPMENT ALONG/AHEAD OF APPROACHING COLD FRONT SAT NIGHT ACROSS THE NW MTNS. BASED ON MDL TIMING OF FRONT...WILL KEEP CHC OF RAIN LOW ACROSS THE SE ZONES SAT NIGHT. THERE IS RELATIVELY HIGH UNCERTAINTY WITH REGARDS TO FROPA TIMING SUNDAY. FOR NOW WILL FOLLOW HPC PROGS WHICH BRING THE FRONT ACROSS CENTRAL PA EARLY SUNDAY AM AND WILL KEEP CHC POPS IN THE SOUTH/EAST ZONES. WEAK TROUGHING/NORTHWEST FLOW IS EXPECTED TO PERSIST ACROSS THE NORTHEAST CONUS INTO NEXT WEEK...WITH PERHAPS A GRADUAL PATTERN TRANSITION TOWARD A POSITIVE PNA AS THE SUBTROPICAL RIDGE AMPLIFIES N/W INTO PLAINS AND ROCKIES. THE LATE WEEKEND FROPA IS EXPECTED TO PENETRATE SWD INTO THE CAROLINAS EARLY NEXT WEEK...WITH A SLIGHTLY DRIER CONTINENTAL POLAR AIR MASS INVADING THE AREA IN ITS WAKE. HIGH PRESSURE WILL PROVIDE DRY AND SEASONABLY WARM TEMPERATURES MON/TUE. RETURN FLOW AROUND THE DEPARTING HIGH WILL LEAD TO INCREASING LOW LEVEL MOISTURE WED/THUR. DIURNAL SHOWERS AND TSTMS WILL BE POSSIBLE WED WITH MORE ORGANIZED ACTIVITY POSSIBLE THUR AHEAD OF ANOTHER COLD FRONT. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... CONVECTION DEVELOPING OVER NORTHERN PENNSYLVANIA WITH KBFD HAVING THE BEST CHANCE FOR TSRA THIS AFTERNOON. MID LEVEL CAP WOULD INDICATE LESS ACTIVITY TO THE SOUTH BUT ANY STORMS THAT DEVELOP CAN MOVE SOUTHEAST BY EVENING. PLACED VCTS IN THE WORDING FOR THE FIRST PERIOD WITH LIMITED COVERAGE NEAR EACH INDIVIDUAL TERMINAL SITE. CONVECTION WILL DIMINISH BY LATE EVENING...THOUGH ANOTHER WAVE WILL KEEP CHANCES MAINLY IN THE NORTH OVERNIGHT. CIGS SHOULD REMAIN PRIMARILY VFR...BUT SOME LOWER CIGS MAY SLIDE INTO HIGHER TERRAIN OF KBFD/KJST LATE. OUTLOOK... SAT-SUN...MAINLY VFR...WITH MVFR IN SCTD AFTN SHRA/TSRA. MON-TUE...MAINLY VFR. && .CTP WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR PAZ057-059- 063>066. EXCESSIVE HEAT WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR PAZ057-059-063>066. && SYNOPSIS...FITZGERALD NEAR TERM...TYBURSKI SHORT TERM...TYBURSKI LONG TERM...FITZGERALD/STEINBUGL AVIATION...TYBURSKI
Hazardous weather outlook, Jul 23, 6:03 AM EDT, 9 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 603 AM EDT FRI JUL 23 2010 PAZ004>006-010>012-017>019-024>028-037-041-042-045-046-049>053-056- 058-241015- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON- SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY- SCHUYLKILL- 603 AM EDT FRI JUL 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. A STALLED WARM FRONT IN THE VICINITY OF NORTHERN PENNSYLVANIA WILL BE THE FOCUS FOR AFTERNOON THUNDERSTORMS ACROSS THE AREA TODAY. A FEW OF THESE STORMS COULD PRODUCE DAMAGING WIND GUSTS OR LARGE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A STALLED WARM FRONT IN THE VICINITY OF NORTHERN PENNSYLVANIA WILL BE THE FOCUS FOR AFTERNOON THUNDERSTORMS ACROSS THE AREA SATURDAY. A FEW OF THESE STORMS COULD PRODUCE DAMAGING WIND GUSTS OR LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ057-059-241015- DAUPHIN-LEBANON- 603 AM EDT FRI JUL 23 2010 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM EDT THIS EVENING... ...EXCESSIVE HEAT WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... A STALLED WARM FRONT IN THE VICINITY OF NORTHERN PENNSYLVANIA WILL BE THE FOCUS FOR AFTERNOON THUNDERSTORMS ACROSS THE AREA TODAY. A FEW OF THESE STORMS COULD PRODUCE DAMAGING WIND GUSTS OR LARGE HAIL. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WATCH. A STALLED WARM FRONT IN THE VICINITY OF NORTHERN PENNSYLVANIA WILL BE THE FOCUS FOR AFTERNOON THUNDERSTORMS ACROSS THE AREA SATURDAY. A FEW OF THESE STORMS COULD PRODUCE DAMAGING WIND GUSTS OR LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ033>036-241015- SOMERSET-BEDFORD-FULTON-FRANKLIN- 603 AM EDT FRI JUL 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ063>066-241015- CUMBERLAND-ADAMS-YORK-LANCASTER- 603 AM EDT FRI JUL 23 2010 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM EDT THIS EVENING... ...EXCESSIVE HEAT WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 23, 1:06 PM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 106 PM EDT FRI JUL 23 2010 PAZ004-005-231730- MCKEAN PA-WARREN PA- 106 PM EDT FRI JUL 23 2010 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MCKEAN AND EAST CENTRAL WARREN COUNTIES... AT 104 PM EDT...A STRONG THUNDERSTORM WAS NEAR WARREN...MOVING EAST AT 35 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR MARSHBURG AROUND 130 PM. THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62... ROUTE 219...STATE ROAD 59. LAT...LON 4193 7854 4170 7858 4178 7918 4196 7915 FORECASTER: TYBURSKI
Special weather statement, Jul 23, 1:06 PM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
106 PM EDT FRI JUL 23 2010
PAZ004-231730-
WARREN PA-
106 PM EDT FRI JUL 23 2010
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WARREN COUNTY...
AT 104 PM EDT...A STRONG THUNDERSTORM WAS 23 MILES NORTH OF OIL
CITY...MOVING EAST AT 35 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE
NEAR GARLAND AROUND 120 PM...TIDIOUTE AROUND 125 PM AND CHAPMAN STATE
PARK AROUND 130 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62.
LAT...LON 4184 7962 4181 7908 4162 7911 4162 7938
4165 7963 4183 7963
FORECASTER: TYBURSKISpecial weather statement, Jul 23, 1:28 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
128 PM EDT FRI JUL 23 2010
PAZ004-005-010-231800-
ELK PA-MCKEAN PA-WARREN PA-
128 PM EDT FRI JUL 23 2010
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ELK...SOUTHEASTERN
WARREN AND SOUTHWESTERN MCKEAN COUNTIES...
AT 127 PM EDT...A STRONG THUNDERSTORM WAS 15 MILES SOUTHWEST OF
WARREN...MOVING EAST AT 35 MPH.
WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL BE NEAR CHAPMAN STATE PARK AROUND 135 PM...
CLARENDON AROUND 145 PM...SHEFFIELD AROUND 150 PM...LUDLOW AROUND 155
PM AND JAMES CITY AROUND 200 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...
STATE ROAD 66.
LAT...LON 4183 7933 4177 7879 4142 7881 4146 7897
4162 7896 4162 7898 4162 7929 4162 7944
4163 7945
FORECASTER: JUNGSpecial weather statement, Jul 23, 2:14 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
214 PM EDT FRI JUL 23 2010
PAZ010-231845-
ELK PA-
214 PM EDT FRI JUL 23 2010
...A STRONG THUNDERSTORM WILL AFFECT ELK COUNTY...
AT 213 PM EDT...A STRONG THUNDERSTORM WAS NEAR JAMES CITY...MOVING
EAST AT 35 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR WILCOX AROUND 225 PM...JOHNSONBURG AROUND 230
PM...EAST BRANCH DAM AROUND 235 PM AND ST. MARYS AROUND 240 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 219...STATE ROAD
66...STATE ROAD 120...STATE ROAD 255.
LAT...LON 4161 7849 4161 7842 4151 7843 4150 7844
4126 7847 4148 7897 4163 7897 4163 7849
FORECASTER: JUNGSpecial weather statement, Jul 23, 2:53 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
253 PM EDT FRI JUL 23 2010
PAZ010-011-231930-
CAMERON PA-ELK PA-
253 PM EDT FRI JUL 23 2010
...A STRONG THUNDERSTORM WILL AFFECT CAMERON AND EASTERN ELK
COUNTIES...
AT 249 PM EDT...A STRONG THUNDERSTORM WAS NEAR ST. MARYS...MOVING
SOUTHEAST AT 30 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR TRUMAN AROUND 305 PM...BENEZETTE AROUND 315
PM...HICKS RUN AROUND 325 PM AND DRIFTWOOD AROUND 330 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...STATE ROAD 120...STATE
ROAD 255.
LAT...LON 4153 7811 4148 7805 4148 7801 4147 7800
4136 7800 4122 7810 4125 7847 4138 7869
4159 7856
FORECASTER: JUNGSpecial weather statement, Jul 23, 3:12 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
312 PM EDT FRI JUL 23 2010
PAZ010-231945-
ELK PA-
312 PM EDT FRI JUL 23 2010
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL ELK COUNTY...
AT 308 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MARIENVILLE TO 8 MILES EAST OF FRYBURG...MOVING EAST AT 30 MPH.
WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THESE STORMS WILL BE NEAR PORTLAND MILLS AROUND 335 PM...
RIDGWAY AROUND 340 PM AND BRANDY CAMP AROUND 345 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 219...STATE ROAD
66...STATE ROAD 120...STATE ROAD 255.
LAT...LON 4145 7907 4146 7899 4144 7897 4159 7896
4160 7894 4154 7842 4130 7864 4127 7877
4137 7896 4135 7902 4135 7910 4142 7910
FORECASTER: JUNGThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 6:06 AM EDT | Special Weather Statement | CTP | Lycoming | 39 min |
| Jul 23, 6:13 AM EDT | Excessive Heat Watch | CTP | Adams, Cumberland, Dauphin, Lancaster, Lebanon, York | 10 hr |
| Jul 23, 6:13 AM EDT | Heat Advisory | CTP | Adams, Cumberland, Dauphin, Lancaster, Lebanon, York | 15 hr |
| Jul 23, 12:14 PM EDT | Special Weather Statement | CTP | Warren | 61 min |
| Jul 23, 1:06 PM EDT | Special Weather Statement | CTP | McKean | 24 min |
| Jul 23, 1:28 PM EDT | Special Weather Statement | CTP | Forest | 32 min |
| Jul 23, 2:14 PM EDT | Special Weather Statement | CTP | Elk | 31 min |
| Jul 23, 2:53 PM EDT | Special Weather Statement | CTP | Cameron, Elk | 37 min |
| Jul 23, 3:12 PM EDT | Special Weather Statement | CTP | Elk | 33 min |
| Jul 23, 4:03 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clearfield, Clinton, Elk | 57 min |
| Jul 23, 4:18 PM EDT | Excessive Heat Warning | CTP | Adams, Cumberland, Dauphin, Lancaster, Lebanon, York | 29 hr |
| Jul 23, 4:18 PM EDT | Heat Advisory | CTP | Bedford, Blair, Centre, Clinton, Columbia, Franklin and 11 more | 29 hr |
| Jul 23, 5:01 PM EDT | Special Weather Statement | CTP | Centre | 29 min |
| Jul 23, 5:18 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 57 min |
| Jul 23, 5:22 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton | 38 min |
| Jul 23, 5:49 PM EDT | Special Weather Statement | CTP | Elk | 41 min |
| Jul 23, 5:58 PM EDT | Special Weather Statement | CTP | Juniata | 32 min |
| Jul 23, 5:59 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Mifflin, Snyder | 37 min |
| Jul 23, 6:15 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield | 30 min |
| Jul 23, 6:26 PM EDT | Special Weather Statement | CTP | Cambria | 49 min |
| Jul 23, 6:34 PM EDT | Special Weather Statement | CTP | Snyder | 26 min |
| Jul 23, 6:44 PM EDT | Special Weather Statement | CTP | Centre | 31 min |
| Jul 23, 7:05 PM EDT | Special Weather Statement | CTP | Dauphin, Lebanon, Schuylkill | 40 min |
| Jul 23, 7:11 PM EDT | Special Weather Statement | CTP | Centre | 34 min |
| Jul 23, 7:49 PM EDT | Special Weather Statement | CTP | Schuylkill | 26 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.